# SDR AT0000186

- Difficulty date: June 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5295597812000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO TRACK FORWARD PIT CORRODED.  MECHANICALLY REMOVED CORROSION, FOUND OUT OF LIMITS.  DRILLED, COUNTER SUNK, ALODINED AND PRIMED NEW TRACK IAW DC9 SRM 51-10-4 AND 51-10-3.
